# SDR JBXA00032

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11323
- System (JASC): 2213 · Flight Controller
- Part: Fcc
- Condition: Failed
- Location: Nr 3
- Component: 6227476411
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RDU - FLT 552 - DURING TAKEOFF ROLL, ABORTED TAKEOFF DUE TO FLAP DISARMED MESSAGE.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE PERFORMED AFCAS MAINTENANCE TEST, FCC NR 3 FAILED REMOVED AND REPLACED THE NR 3 FCC.  NO PRESENT FAULTS REPORTED.  OPS CHECK GOOD IAW AMM 22-11-01.  (M)
